# SDR CA971104011

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THRUST REVERSER LIGHT ON DURING CRUISE.  AIRCRAFT DIVERTED.  THRUST REVERSER HAS BEEN LOCKED AND AIRCRAFT HAS BEEN DISPATCHED AS PER MEL 78-31-33.
